Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Twitching in eye, insufficient sleep. anxiety, stressed. Any remedy?

hi. i have a lower left twitching in the eye for the past month or more.its really worrying me also i have not been sleeping alot lately as i seem to wake up in a shock with my heart pumping fast.i have had an anxiety attack not long ago and dont know if it is stress as i think alot and have a job with high expectations.i have taking a rescue remedy but i cant carry on like can you please give me a potential problem? thanks
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Dec 2014
Welcome to Health Care Magic

Twitching of eye may be part of anxiety. You had symptoms of anxiety and recently developed restlessness with pumping heart. It was also episode of anxiety attack. There is possibility of either Generalized anxiety disorder or Panic disorder. Please visit a good psychiatrist for proper evaluation.

Treatment options are -
Medicines as SSRI, SNRI, Benzodiazepines etc.
Psychological treatment as Behavior therapy, relaxation exercises etc.

Thanks and take care

Dr. Seikhoo Bishnoi
Answered: Sat, 9 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor